MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHORSCOPE, HD, 4MM X 70 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. VIDEOARTHORSCOPE, HD, 4MM X 70 DEG; ARTHROSCOPE
Catalog Number 72202962
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a bad image.No patient injury or significant delay were reported.Back up device was not available.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for a bad image.A visual inspection was performed and showed the scope to have distal tip and fiber damage.This damage is caused by contact with another source.No manufacturing related defects were observed.
 
Event or Problem Description
It was reported that during surgery, the device has bad image.There was not backup available.Delay was not reported in the case.Patient injury was not reported.

Brand Name
VIDEOARTHORSCOPE, HD, 4MM X 70 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8150411
Report Number3003604053-2018-00192
Device Sequence Number11175888
Product Code HRX
UDI-Device Identifier00885554024166
UDI-Public00885554024166
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1